MAUDE Adverse Event Report: SYNTHES PRODUKTIONS GMBH TIBIAL NAIL-ADVANCED / 12 360 / STERILE; NAIL, FIXATION, BONE

SYNTHES PRODUKTIONS GMBH TIBIAL NAIL-ADVANCED / 12 360 / STERILE; NAIL, FIXATION, BONE
Model Number 04.043.440S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code: hwc.Complainant part is not expected to be returned for manufacturer review/ investigation.Part 04.043.440s, lot 179p269: release to warehouse date: june 25, 2021.Expiration date: may 31, 2031.Manufactured by: (b)(4).A manufacturing record evaluation was performed for the finished device lot and no non-conformance was identified.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022, the patient with a tibia shaft fracture was being treated with a suprapatellar tibial nail.During insertion of the tibial nail, the protection sleeve inner metal portion became delaminated from the plastic portion of the sleeve.This was identified prior to locking screw insertion.The nail was explanted, the pieces of the sleeve were removed, and the nail was reinserted.There were fifteen minutes surgical delay.The procedure was successfully completed.There was no patient consequence reported.This report is for a tibial nail.This is report 2 of 2 for (b)(4).

Brand Name
TIBIAL NAIL-ADVANCED / 12 360 / STERILE
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SYNTHES PRODUKTIONS GMBH
muracherstrasse 3
bettlach 2544
SZ  2544
Manufacturer (Section G)
WERK BETTLACH (CH)
muracherstrasse 3
bettlach 2544
SZ   2544
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13561128
Report Number9612488-2022-00004
Device Sequence Number11837074
Product Code JDS
UDI-Device Identifier10886982298096
UDI-Public(01)10886982298096
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K201336
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.043.440S
Device Catalogue Number04.043.440S
Device Lot Number179P269
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2022
Initial Report FDA Received Date02/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROTECTION SLEEVE F/NAILS Ø8-11 FLEX
Patient Age34 YR
Patient SexFemale